# SDR CALA9800252

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Doubler
- Condition: Cracked
- Location: Rt Wingtip
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN DOUBLER OF RT WINGTIP TRAILING EDGE AT WBL 626.  THE WINGTIP WAS REMOVED AND A NEW DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2.  THE WINGTIP WAS REINSTALLED IAW SRM 51-30-2 AND MM 33-40-0.
